Impact Factor

    Semi-Invariant Form of Equilibrium Stability Criteria for Systems with One Cosymmetry

    2019, Vol. 15, no. 4, pp.  525-531

    Author(s): Kurakin L. G., Kurdoglyan A. V.

    The systems of differential equations with one cosymmetry are considered [1]. The ordinary object for such systems is a one-dimensional continuous family of equilibria. The stability spectrum changes along this family, but it necessarily contains zero. We consider the nondegeneracy condition, thus the boundary equilibria separate the family on linearly stable and instable areas. The stability of the boundary equilibria depends on nonlinear terms of the system.
    The stability problem for the systems with one cosymmetry is studied in [2]. The general problem is to apply the stability criteria one needs to compute coefficients of the model system. It is especially difficult if the system has a large dimension, while a number of critical variables may be small. A method for calculating coefficients is proposed in [3].
    In this work the expressions for the known stability criteria are proposed in a form convenient for calculation. The explicit formulas of the coefficients of the model system are given in semi-invariant form. They are expressed using the generalized eigenvectors of the linear matrix and its conjugate matrix.
    Keywords: stability, critical case, neutral manifold, cosymmetry, semi-invariant form
    Citation: Kurakin L. G., Kurdoglyan A. V., Semi-Invariant Form of Equilibrium Stability Criteria for Systems with One Cosymmetry, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 4, pp.  525-531

    Download File
    PDF, 219.57 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License